# SDR CALA2020020200292

- Difficulty date: January 27, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 57,997 hours, 25,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347715321200
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT THRESHOLD HAS CORROSION THROUGHOUT.  REMOVED AND REPLACED AFT PIT THRESHOLD IAW A319 SRM 51-72-11. OP S CHECKED GOOD ON ALL DISTURBED SYSTEMS. PERFORMED BY MECH V0616 44 AND INSP BY V077960.
